期刊文献+

含参广义集值优化问题解集映射的连续性 被引量:3

Continuity of Solution Set Mapping for Parametric Generalized Set-Valued Optimization Problems
下载PDF
导出
摘要 在拓扑向量空间中考虑双参广义集值优化问题解集映射的连续性.当目标函数构成的序偶映射为l-严格锥-拟凸时,在较弱的约束品性假设下,得到了双参广义集值优化问题解集映射连续的最优性条件. We considered the continuity of solution set mapping for two parametric generalized set-valued optimization problems in topological vector space.When ordered pair mapping consisting the objective function was l-strictly cone-quasiconvex,under the assumption of weaker constraint qualification,we obtained the optimization condtions for the continuity of the solution set mapping for two parametric generalized set-valued optimization problems.
作者 孟旭东 王三华 MENG Xudong;WANG Sanhua(Department of Basic Courses,Science and Technogogy College of NCHU,Nanchang 330034,China;School of Sciences,Nanchang University,Nanchang 330031,China)
出处 《吉林大学学报(理学版)》 CAS CSCD 北大核心 2018年第4期830-836,共7页 Journal of Jilin University:Science Edition
基金 国家自然科学基金(批准号:11061023 11201216) 江西省教育厅科学技术研究项目(批准号:GJJ161597)
关键词 解集映射 连续性 含参广义集值优化问题 solution set mapping continuity parametric generalized set valued optimization problem
  • 相关文献

参考文献1

二级参考文献22

  • 1Kien B T. On the lower semicontinuity of optimal solu- tion sets[ J]. Optimization,2005,54 : 123 - 130.
  • 2Klatte D. A sufficient condition for lower semieontinuity of solution sets of systems of convex inequalities [ J ]. Math Program Stud, 1984,21 : 139 - 149.
  • 3Zhao J. The lmver semicontinuity of optimal solution sets [ J ]. J Math Anal Appl, 1997,207:240 - 254.
  • 4Chen C R,Li S J, Teo K L. Solution semieontinuity of parametric generalized vector equilibrium problems [J]. J Glob Optim,2009 ,45 :309 -318.
  • 5Chen C R, Li S J. On the solution continuity of para- metric generalized systems [ J ]. Pae J Optim, 2010,6 : 141 -151.
  • 6Gong X H,Yao J C. Lower semicontinuity of the set ef- ficient solutions for generalized systems ~[J ] . J Optim Theory Appl,2008,138 : 197 - 205.
  • 7Gong X H. Continuity of the solution set to parametric weak vector equilibrium problems ~ [J ]. J Optim Theory Appl 2008,139:35 - 46.
  • 8Kuroiwa D. Some duality theorems of set-valued optimi- zation with natural criteria [ J ]. Proceedings of the In- ternational Conference on Nonlinear Analysis and Con- vex Analysis, 1999,31 : 221 - 228.
  • 9Jahn J,Ha T X D. New set relations in set optimization [J~. J Optim Theocy App1,2011,148 :209 -236.
  • 10Kuroiwa D. Existence theorems of set optimization with set-valued maps[ J]. J Inf Optim Sci,2003,24:73 - 84.

同被引文献14

引证文献3

二级引证文献5

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部